Alert archive / Florida / Gale Warnings in 2023

Gale Warning 13, NWS Tallahassee, FL

December 25, 2023

NWS Tallahassee, FL issued this gale warning at Dec 25, 2023, 1:07 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 25, 2023, 1:07 PM EST (18:07 UTC)
Expired
Dec 25, 2023, 4:00 PM EST
In force
3 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

031 
WHUS72 KTAE 251807
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
107 PM EST Mon Dec 25 2023

GMZ730-260000-
/O.EXP.KTAE.GL.W.0012.000000T0000Z-231225T1800Z/
/O.UPG.KTAE.SC.Y.0065.000000T0000Z-231226T0000Z/
/O.NEW.KTAE.GL.W.0013.231225T1807Z-231225T2100Z/
/O.NEW.KTAE.SC.Y.0066.231225T2100Z-231226T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
107 PM EST Mon Dec 25 2023

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...For the Gale Warning, southeast winds 20 to 30 knots with
  gusts around 35 knots. For the Small Craft Advisory, southeast
  winds around 20 knots and seas up to 7 feet.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm.

* WHEN...For the Gale Warning, until 4 PM EST this afternoon. 
  For the Small Craft Advisory, until 7 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-260215-
/O.EXP.KTAE.GL.W.0012.000000T0000Z-231225T1800Z/
/O.UPG.KTAE.SC.Y.0064.000000T0000Z-231226T0000Z/
/O.NEW.KTAE.GL.W.0013.231225T1807Z-231225T2100Z/
/O.EXB.KTAE.SC.Y.0065.231225T2100Z-231226T0300Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
107 PM EST Mon Dec 25 2023

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...For the Gale Warning, southeast winds 20 to 30 knots with
  gusts around 40 knots. Seas 6 to 9 feet. For the Small Craft 
  Advisory, seas 5 to 8 ft expected.

* WHERE...Coastal Waters From Ochlockonee River to Apalachicola 
  Fl out to 20 Nm.

* WHEN...For the Gale Warning, until 4 PM EST this afternoon. 
  For the Small Craft Advisory, until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ775-260215-
/O.EXP.KTAE.GL.W.0012.000000T0000Z-231225T1800Z/
/O.UPG.KTAE.SC.Y.0063.000000T0000Z-231226T0000Z/
/O.NEW.KTAE.GL.W.0013.231225T1807Z-231225T2100Z/
/O.EXB.KTAE.SC.Y.0065.231225T2100Z-231226T0300Z/
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
107 PM EST Mon Dec 25 2023

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...For the Gale Warning, southeast winds 20 to 30 knots with
  gusts around 40 knots. Seas 7 to 10 ft. For the Small Craft
  Advisory, southeast winds 10 to 20 knots and seas 5 to 8 feet 
  expected.

* WHERE...Waters from Suwannee River to Apalachicola FL from 20 
  to 60 NM.

* WHEN...For the Gale Warning, until 4 PM EST this afternoon. 
  For the Small Craft Advisory, until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-752-770-772-260215-
/O.EXT.KTAE.SC.Y.0063.000000T0000Z-231226T0300Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
1207 PM CST Mon Dec 25 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots.
  Seas 6 to 9 feet. 

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ765-260000-
/O.CON.KTAE.SC.Y.0065.000000T0000Z-231226T0000Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
107 PM EST Mon Dec 25 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southeast winds 15 to 25 knots with gusts up to 30 
  knots expected.

* WHERE...Coastal waters from Suwannee River to Keaton Beach FL 
  out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
1 follow-up statement
835 
WHUS72 KTAE 252056
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
356 PM EST Mon Dec 25 2023

GMZ730-260000-
/O.EXP.KTAE.GL.W.0013.000000T0000Z-231225T2100Z/
/O.CON.KTAE.SC.Y.0066.231225T2100Z-231226T0000Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
356 PM EST Mon Dec 25 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* WHAT...Southeast winds 15 to 25 knots with gusts around 30
  knots. Seas 6 to 9 feet.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ755-775-260300-
/O.EXP.KTAE.GL.W.0013.000000T0000Z-231225T2100Z/
/O.CON.KTAE.SC.Y.0065.231225T2100Z-231226T0300Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
356 PM EST Mon Dec 25 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

* WHAT...Southeast winds 15 to 25 knots and seas 5 to 8 feet 
  expected.

* WHERE...Coastal Waters From Ochlockonee River to Apalachicola 
  Fl out to 20 Nm and Waters from Suwannee River to Apalachicola 
  FL from 20 to 60 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ750-752-770-772-260300-
/O.CON.KTAE.SC.Y.0063.000000T0000Z-231226T0300Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
256 PM CST Mon Dec 25 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots. Seas
  5 to 7 ft.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ765-260000-
/O.CON.KTAE.SC.Y.0065.000000T0000Z-231226T0000Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
356 PM EST Mon Dec 25 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southeast winds 15 to 25 knots with gusts up to 30 
  knots expected.

* WHERE...Coastal waters from Suwannee River to Keaton Beach FL 
  out 20 NM.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Dec 25, 12:48 PM EST, 19 minutes earlier.

Area forecast discussion, Dec 25, 12:48 PM EST, 19 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1248 PM EST Mon Dec 25 2023

...New AVIATION...

.NEAR TERM...
(Through tonight)
Issued at 1105 AM EST Mon Dec 25 2023

A north-south oriented cold front is slowly moving across the
western Panhandle late this morning. Strong gusty winds have
preceded the front, with gales over the Gulf waters. As upper
dynamics lift northeast this afternoon and orphan the front, the
strong southeasterlies preceding the front should gradually
decrease. The sharp line of showers along the front working from
Okaloosa into Walton County should also lose definition this
afternoon.

A few weak, low-topped showers could continue into this evening
along the front as it slowly moves east across the Big Bend region
and the I-75 corridor of South Georgia.

Areas of fog, possibly dense, should form late tonight, mainly
along and east of U.S. Highway 231. Without much wind behind the
weakening cold front tonight, the clearing of mid-high level
clouds will bring more favorable conditions for fog development
within the lingering moist low-level air mass.

&&

.SHORT AND LONG TERM...
(Tuesday through Sunday)
Issued at 415 AM EST Mon Dec 25 2023

Broad upper level troughing dominates the forecast period. At the
surface, as the surface low races to exit the southeast coast
allowing high pressure to build behind it. Some models show some
post frontal showers being possible through Tuesday morning;
however,profiles don't show deep saturation. In fact, a the
surface, there's saturation so it's probably a better indicator of
fog, stratus, and/or drizzle. Current forecast for Tuesday
morning calls for widespread fog, which may be dense at times. Fog
is expected to gradually erode by mid to late morning with skies
remaining cloudy for the day. Depending on on how long the fog
lasts, this could affect our high temperature forecast to be lower
than what's currently anticipated.

Outside of that, the broad trough and surface high pressure will
lead to quiet weather through much of the period. Temperatures
will trend downwards a few degrees each day, with below normal
temperatures expected towards the end of the week and into
weekend. Temperatures may start to recover to for the day time
hours on New Years, but may still be chilly for those looking at
evening/night festivities.

&&

.AVIATION...
(18Z TAFS)
Issued at 1246 PM EST Mon Dec 25 2023

MVFR to IFR ceilings will generally prevail through the afternoon
hours with occasional showers. The main concern tonight is the
potential for dense fog to develop with LIFR or lower visibilities
possible. The best chance of dense fog appears to be at TLH, ABY,
and VLD, although all terminals could see dense fog tonight. Fog
will lift during the mid-morning hours on Tuesday.

&&

.MARINE...
Issued at 1105 AM EST Mon Dec 25 2023

It is a rough day on the waters. Buoy 42036 has observed gusts as
high as 41 knots in the last 3 hours, and seas are running near 9
feet. Conditions will steadily improve from late this afternoon
into Tuesday.

From CWF synopsis...A leading cold front will slowly drag east
across the waters this afternoon and evening, preceded by isolated
strong thunderstorms. Gale- force southeasterlies in advance of
the front this morning will decrease to merely strong breezes this
afternoon. Then the front will be followed by gentle to moderate
northwest breezes late tonight and Tuesday. A stronger cold front
will sweep across the waters on Wednesday night, followed by
strong northwesterlies through Friday morning.

&&

.FIRE WEATHER...
Issued at 415 AM EST Mon Dec 25 2023

Rain today with saturated soils across the region continues to
lead to low fire weather concerns. A cold front moves through the
region on Tuesday with cooler and drier conditions moving in
behind it. Winds will shift to being out of the northwest. Low
dispersions are possible area-wide on Tuesday.

&&

.HYDROLOGY...
Issued at 1105 AM EST Mon Dec 25 2023

Freshwater...Rainfall amounts with the ongoing rain event have
been tame, running about one-half inch or less. For most
communities, additional rainfall will run one-half inch or less,
though some localized spot in the Panhandle could get over 1
additional inch. These amounts are not concerning from a flood
standpoint. From a riverine standpoint, the Aucilla at Lamont and
Econfina near Perry are both still in minor flood, but both are
slowly falling. It could take the rest of the week for the Aucilla
to fall below flood stage. In contrast, the Econfina could fall
below flood stage as soon as this afternoon if ongoing rainfall
does not arrest the current falling trend.

Saltwater...Tides are running high, but not high enough to issue
Coastal Flood Advisories. Tidal anomalies have risen to near an
impressive 2.5 feet at the Apalachicola tide gage. Thankfully,
the onshore push of southeasterly wind and waves is peaking this
morning and will start to decrease this afternoon, very slowly at
first. Many shoreline locales around the Big Bend will see a
lower high tide this afternoon, with most tide gages expected to
be in Action Stage. Minor tidal overflow is possible, but gages
should peak below minor flood criteria. It is close enough that we
will need to monitor tide gages and trends through the afternoon.
Tidal anomalies will be coming down more decidedly by the time of
the late night higher high tide. It is fortunate that this onshore
push and the peak tide anomalies will not be coming during the
higher high tide.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   61  71  52  66 /  30  10   0   0
Panama City   57  67  50  64 /  10   0   0   0
Dothan        57  66  46  62 /  30  10   0   0
Albany        60  69  49  63 /  50  10  10   0
Valdosta      62  72  53  66 /  60  30  10   0
Cross City    61  72  55  67 /  60  20   0  10
Apalachicola  59  67  53  63 /  20  10   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ108-112-114-
     115.

     High Surf Advisory until 7 PM EST /6 PM CST/ this evening for
     FLZ108-112-114-115.

     Wind Advisory until 1 PM EST this afternoon for FLZ115-127.

GA...None.
AL...None.
GM...Gale Warning until 1 PM EST this afternoon for GMZ730-755-775.

     Small Craft Advisory until 7 PM EST this evening for GMZ730-755-
     775.

     Small Craft Advisory until 7 PM EST /6 PM CST/ this evening for
     GMZ750-752-765-770-772.

&&

NEAR TERM...Haner
SHORT TERM...KR
LONG TERM....KR
AVIATION...DVD
MARINE...Haner
FIRE WEATHER...Oliver
HYDROLOGY...Haner

In the hours before

Local storm report, Dec 25, 7:56 AM EST, 5 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
756 AM EST Mon Dec 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     Non-Tstm Wnd Gst Franklin EOC            29.72N 85.03W
12/25/2023  M40 MPH          Franklin           FL   Mesonet

            Mesonet station 1448W Fswn Franklin County
            Eoc.

&&

DVD
Local storm report, Dec 25, 8:16 AM EST, 4 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
816 AM EST Mon Dec 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     Non-Tstm Wnd Gst Apalachicola Airport    29.73N 85.03W
12/25/2023  M42 MPH          Franklin           FL   ASOS

            Peak gust to 37 knots or 42 mph at KAAF
            airport.

0805 AM     Non-Tstm Wnd Gst 3 SSW Eastpoint         29.71N 84.89W
12/25/2023  M44 MPH          GMZ755             FL   Mesonet

            The St George Island Bridge WeatherSTEM
            gusted to 44 mph.

0812 AM     Non-Tstm Wnd Gst Saint George Island     29.68N 84.82W
12/25/2023  M40 MPH          Franklin           FL   Mesonet

            Ambient station gusted to 40 mph.

&&

DVD
Local storm report, Dec 25, 8:32 AM EST, 4 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
832 AM EST Mon Dec 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     Non-Tstm Wnd Gst Saint George Island     29.63N 84.92W
12/25/2023  M45 MPH          Franklin           FL   Mesonet

            Davis weather station St George Plantation
            on the west end of St George Island gusted
            to 45 mph.

0809 AM     Non-Tstm Wnd Gst Saint George Island     29.64N 84.91W
12/25/2023  M41 MPH          Franklin           FL   Mesonet

            Davis Station Nicks Hole on west end of St
            George Island gusted to 41 mph.

&&

DVD
Local storm report, Dec 25, 9:02 AM EST, 4 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
902 AM EST Mon Dec 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     Non-Tstm Wnd Gst Dog Island              29.80N 84.61W
12/25/2023  M51 MPH          Franklin           FL   Mesonet

            A Tempest station on Dog Island gusted to 51
            mph.

0854 AM     Non-Tstm Wnd Gst Panacea-Wakulla Airport 29.99N 84.40W
12/25/2023  M54 MPH          Wakulla            FL   Mesonet

            Ambient station gusted to 54 mph.

0856 AM     Non-Tstm Wnd Gst 3 ESE Panacea-Wakulla A 29.97N 84.36W
12/25/2023  M40 MPH          Wakulla            FL   Mesonet

            Davis weather station gusted to 40 mph.

&&

DVD
Local storm report, Dec 25, 9:21 AM EST, 3 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
921 AM EST Mon Dec 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     Non-Tstm Wnd Gst 3 ENE Panacea-Wakulla A 30.01N 84.34W
12/25/2023  M40 MPH          GMZ730             FL   Mesonet

            Mesonet station XAPA Apalachee Bay - Panacea
            Channel.

0905 AM     Non-Tstm Wnd Gst 4 ENE Alligator Point   29.92N 84.34W
12/25/2023  M45 MPH          Franklin           FL   Mesonet

            The Bald Point Davis station gusted to 45
            mph.

&&

DVD
Local storm report, Dec 25, 10:22 AM EST, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1022 AM EST Mon Dec 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 AM     Non-Tstm Wnd Gst 4 ENE Alligator Point   29.92N 84.33W
12/25/2023  M49 MPH          Franklin           FL   Mesonet

            The Bald Point Davis station gusted to 49
            mph.

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:39 AM ESTSmall Craft AdvisoryTAE9 hr
Dec 25, 9:38 AM ESTSmall Craft AdvisoryTAE12 hr
Dec 25, 1:07 PM ESTSmall Craft AdvisoryTAE6 hr

Nearby

Gale Warnings in Florida, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.